On multivortices in the electroweak theory II

Existence of Bogomol'nyi solutions in ℝ2

Joel Spruck, Yisong Yang

Research output: Contribution to journalArticle

Abstract

In this paper we study the Bogomol'nyi equations of the electroweak theory in the full plane. We will show that, for any distribution of the vortices, there exists a two parameter family of gauge-distinct solutions. Moreover, we also establish some sharp decay rate estimates for these solutions.

Original languageEnglish (US)
Pages (from-to)215-234
Number of pages20
JournalCommunications in Mathematical Physics
Volume144
Issue number2
DOIs
StatePublished - Feb 1992

Fingerprint

Decay Rate
decay rates
Two Parameters
Vortex
Gauge
vortices
Distinct
estimates
Estimate
Family

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Cite this

On multivortices in the electroweak theory II : Existence of Bogomol'nyi solutions in ℝ2. / Spruck, Joel; Yang, Yisong.

In: Communications in Mathematical Physics, Vol. 144, No. 2, 02.1992, p. 215-234.

Research output: Contribution to journalArticle

@article{e577cc44fc6c4fa1993435933ba71ec8,
title = "On multivortices in the electroweak theory II: Existence of Bogomol'nyi solutions in ℝ2",
abstract = "In this paper we study the Bogomol'nyi equations of the electroweak theory in the full plane. We will show that, for any distribution of the vortices, there exists a two parameter family of gauge-distinct solutions. Moreover, we also establish some sharp decay rate estimates for these solutions.",
author = "Joel Spruck and Yisong Yang",
year = "1992",
month = "2",
doi = "10.1007/BF02101090",
language = "English (US)",
volume = "144",
pages = "215--234",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - On multivortices in the electroweak theory II

T2 - Existence of Bogomol'nyi solutions in ℝ2

AU - Spruck, Joel

AU - Yang, Yisong

PY - 1992/2

Y1 - 1992/2

N2 - In this paper we study the Bogomol'nyi equations of the electroweak theory in the full plane. We will show that, for any distribution of the vortices, there exists a two parameter family of gauge-distinct solutions. Moreover, we also establish some sharp decay rate estimates for these solutions.

AB - In this paper we study the Bogomol'nyi equations of the electroweak theory in the full plane. We will show that, for any distribution of the vortices, there exists a two parameter family of gauge-distinct solutions. Moreover, we also establish some sharp decay rate estimates for these solutions.

UR - http://www.scopus.com/inward/record.url?scp=0001362244&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001362244&partnerID=8YFLogxK

U2 - 10.1007/BF02101090

DO - 10.1007/BF02101090

M3 - Article

VL - 144

SP - 215

EP - 234

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 2

ER -